# SDR SIMA201906125002

- Difficulty date: May 25, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI-662T5574 FOUND HOLE MID/AFT RUDDER II-ERS-EM-55DF-756 PTC-C/A-ERS-EM-55DF-756 HAS BEEN SUPERCEEDED BY ERS-EM-55MR-764 RUDDER II REPAIRED IAW ERS-EM-55MR-764 REF AML PG 4430639 ITEM 1, TDMI RESTORED
